The discrete character of the spectrum of a linear two-point boundary-value problem with constraints at singular points
Žurnal vyčislitelʹnoj matematiki i matematičeskoj fiziki, Tome 32 (1992) no. 12, pp. 1995-2000

Voir la notice de l'article provenant de la source Math-Net.Ru

@article{ZVMMF_1992_32_12_a13,
     author = {S. V. Kurochkin},
     title = {The discrete character of the spectrum of a linear two-point boundary-value problem with constraints at singular points},
     journal = {\v{Z}urnal vy\v{c}islitelʹnoj matematiki i matemati\v{c}eskoj fiziki},
     pages = {1995--2000},
     publisher = {mathdoc},
     volume = {32},
     number = {12},
     year = {1992},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/ZVMMF_1992_32_12_a13/}
}
TY  - JOUR
AU  - S. V. Kurochkin
TI  - The discrete character of the spectrum of a linear two-point boundary-value problem with constraints at singular points
JO  - Žurnal vyčislitelʹnoj matematiki i matematičeskoj fiziki
PY  - 1992
SP  - 1995
EP  - 2000
VL  - 32
IS  - 12
PB  - mathdoc
UR  - http://geodesic.mathdoc.fr/item/ZVMMF_1992_32_12_a13/
LA  - ru
ID  - ZVMMF_1992_32_12_a13
ER  - 
%0 Journal Article
%A S. V. Kurochkin
%T The discrete character of the spectrum of a linear two-point boundary-value problem with constraints at singular points
%J Žurnal vyčislitelʹnoj matematiki i matematičeskoj fiziki
%D 1992
%P 1995-2000
%V 32
%N 12
%I mathdoc
%U http://geodesic.mathdoc.fr/item/ZVMMF_1992_32_12_a13/
%G ru
%F ZVMMF_1992_32_12_a13
S. V. Kurochkin. The discrete character of the spectrum of a linear two-point boundary-value problem with constraints at singular points. Žurnal vyčislitelʹnoj matematiki i matematičeskoj fiziki, Tome 32 (1992) no. 12, pp. 1995-2000. http://geodesic.mathdoc.fr/item/ZVMMF_1992_32_12_a13/